# SDR DALA2020021171079

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5801, L/P 1479085) STEP 10 THE GIRT BART LEAF SPRING DOES NOT RETAIN THE SLIDER AT 4L DOOR OF PASSENGER CABIN. CORRECTIVE ACTION: REPLACED PER DWG 140N2762 REV:- , B757-300, SRM 51-40-02, PAR 4.
